Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You and Your Team.

Learn More →

Extensive Pigment Incontinence Mimicking Persistent Melanoma After Talimogene Laherparepvec Therapy

Extensive Pigment Incontinence Mimicking Persistent Melanoma After Talimogene Laherparepvec Therapy This case report describes extensive pigment incontinence mimicking persistent melanoma after talimogene laherparepvec therapy. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png JAMA Dermatology American Medical Association

Extensive Pigment Incontinence Mimicking Persistent Melanoma After Talimogene Laherparepvec Therapy

Loading next page...
 
/lp/american-medical-association/extensive-pigment-incontinence-mimicking-persistent-melanoma-after-W4FSIPc19e
Publisher
American Medical Association
Copyright
Copyright 2019 American Medical Association. All Rights Reserved.
ISSN
2168-6068
eISSN
2168-6084
DOI
10.1001/jamadermatol.2018.5347
Publisher site
See Article on Publisher Site

Abstract

This case report describes extensive pigment incontinence mimicking persistent melanoma after talimogene laherparepvec therapy.

Journal

JAMA DermatologyAmerican Medical Association

Published: Apr 13, 2019

References